My husband and I are considering getting pregnant within the next year, so I would like to get off of temazepam that was prescribed for my insomnia however, I am highly anxious as to weather I will have withdrawal or bad side effects during tapering. I have been on 30 mg at bed time for 2 years, my neurologist wants me to taper to 15 for ten days, then 7.5 for town days, and then stop completely... has anyone ever tapered off of this after a long period of time of taking it? What was your experience? I know I should just trust my Dr. But j have PTSD so stuff like this makes me VERY anxious. Thanks!
I was on temazepam for almost a year, and was moved to Ambien. My doc did not taper me at all. There were some rebound effects, but they were managed by the Ambien.
The protocol being advised seems very prudent. The last step may give you some insomnia, or not, for a night or two, but should be managable. I would try to relax. Your doc seems to be taking care of you very well.
- Temazepam Information for Consumers
- Temazepam Information for Healthcare Professionals (includes dosage details)
- Side Effects of Temazepam (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Feb 2010 • 1 answer
My mother was prescribed 15mg Temazepam at bedtime for insomnia. She took 1 the night before last &?
Posted 15 Sep 2012 • 4 answers
Posted 27 Apr 2013 • 3 answers
Posted 1 Jun 2013 • 3 answers
Posted 27 Sep 2017 • 2 answers